# SDR ABXA9700872

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1437
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE COCKPIT EMERGENCY LIGHTS INOPERATIVE.  RELAMPED AND OPS CHECKED GOOD.
